MAUDE Adverse Event Report: MEDIVATORS INC. ENDOGATOR; ENDOSCOPIC IRRIGATION/SUCTION SYSTEM

MEDIVATORS INC. ENDOGATOR; ENDOSCOPIC IRRIGATION/SUCTION SYSTEM
Model Number 100241
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
During numerous endoscopy's, the "endogator single use auxiliary water jet connector" that was connected to olympus gastroenterology endoscopes either broke off completely or began to leak while they were using the water jet.I talked to ambulatory care center (acc) nurses, and they said, between their unit and the operating room, over the last 4 to 6 weeks or so, they have had about a dozen of the endogator water jet connectors either fail or break.When the connectors would fail without breaking off, they would leak between the small seal and a connecting piece of plastic, causing limited water to be used in the cleaning process during the endoscopy.If the connector completely broke off, the procedure would need to be stopped until the broken piece could be replaced.

Brand Name
ENDOGATOR
Common Device Name
ENDOSCOPIC IRRIGATION/SUCTION SYSTEM
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th avenue north
minneapolis MN 55447
MDR Report Key9646658
Report Number9646658
Device Sequence Number19525012
Product Code OCX
UDI-Device Identifier00677964058486
UDI-Public(01)00677964058486
Combination Product (Y/N)N
Initial Reporter StateNH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/22/2020
Report Date (Section F) 01/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100241
Device Catalogue Number100241
Device Lot Number440895
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/30/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/23/2020